Agenda 2022

Saturday, 24 September 2022

Event Large Event Small Studio 8 Studio 9 Studio 3

8:00 am

Social Cafe
8:00 am → 30 min

Registration open

8:30 am

Event Large
8:30 am → 30 min

Keynote – Intro

9:15 am

Studio 8
9:15 am → 50 min

Crash Course in Power Pages!

10:15 am

Studio 8
10:15 am → 50 min

AI Builder Jump Start!

Studio 9
10:15 am → 50 min

Flow like the wind!

11:15 am

Event Small
11:15 am → 30 min

A Movement in the Making

11:55 am

Studio 8
11:55 am → 50 min

How to style Power Pages

12:45 pm

Social Cafe
12:45 pm → 50 min

Lunch

1:30 pm

2:30 pm

Studio 3
2:30 pm → 50 min

Dataverse REST Builder and Web API

3:20 pm

Social Cafe
3:20 pm → 40 min

Sponsor Mingle with “Fika”

4:00 pm

5:00 pm

Event Large
5:00 pm → 60 min

Power Platform Game Show

6:00 pm

Cocktail bar
6:00 pm → 70 min

Cocktail Hour

Session and Speaker Management powered by Sessionize.com